MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN SUPERSLIM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN SUPERSLIM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36705
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle had difficulty being extended.A radio frequency ablation procedure was being performed on a tumor for a patient with liver cancer.The leveen superslim was being used for this procedure.When the needle was in position it was attempted to be unfolded.It was reported that the device handle was too tight to be used and it could not be completely unfolded.The procedure was completed with another of the same device.There were no patient complications that were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Visual inspection.One rf probes was returned for analysis.The electrode and the coaccess cannula introducer were returned for analysis.No visual damages defects were observed on the electrode, handle, functional inspection.A functional evaluation extended and retracted the tines without resistance.The tines were evenly spaced and undamaged.

Brand Name
LEVEEN SUPERSLIM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10176417
Report Number2134265-2020-07813
Device Sequence Number19564329
Product Code GEI
UDI-Device Identifier08714729441694
UDI-Public08714729441694
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K113090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model Number36705
Device Catalogue Number36705
Device Lot Number0020954413
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2020
Initial Date Received by Manufacturer 05/25/2020
Supplement Date Received by Manufacturer07/02/2020
Initial Report FDA Received Date06/19/2020
Supplement Report FDA Received Date07/08/2020
Patient Sequence Number1
Patient Age33 YR